INSTABILITY INTERVALS FOR HILL'S EQUATION WITH SYMMETRIC SINGLE-WELL POTENTIAL


Creative Commons License

Coskun H., Baskaya E. , Kabatas A.

UKRAINIAN MATHEMATICAL JOURNAL, vol.71, no.6, pp.977-983, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 6
  • Publication Date: 2019
  • Doi Number: 10.1007/s11253-019-01692-x
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.977-983

Abstract

With the help of an auxiliary eigenvalue problem, we deduce some explicit estimates for the periodic and semiperiodic eigenvalues and the lengths of instability intervals for Hill's equation with symmetric single-well potentials. We also establish bounds for the gaps in the sets of Dirichlet and Neumann eigenvalues.